MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; SEE H10
Catalog Number 02-012-48-5009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date to represent 2023-revision date or information was not provided d2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d4 information- patient has the same size and style polyethylene implanted in both knees.02-012-48-5009 logic cr tib insert slope+, sz 5, 9mm is being reported in product information with the serial number as unknown because the information provided did not specify which serial number was implanted for the left or the right knee.Left and right knee are mdr reported.Sn (b)(6); 02-012-48-5009 logic cr tib insert slope+, sz 5, 9mm- mfg date-17 nov 2015/exp date-16 nov 2023.This is confirmed to have been packaged in a vacuum bag that does not contain evoh.Sn (b)(6); 02-012-48-5009 logic cr tib insert slope+, sz 5, 9mm-mfg date-30 mar 2016/exp date 29 mar 2024.This is confirmed to have been packaged in a vacuum bag that does not contain evoh.D10.All products listed in concomitants for both knees, as there was no information differentiating which product belongs to the left or the right knee except for the femoral component.(b)(6) 02-010-04-0250 logic cr femoral por, left, sz 5; (b)(6) 02-012-45-5050 lgc tibial fit tray cem sz 5f / 5t; (b)(6) 02-012-45-5050 lgc tibial fit tray cem sz 5f / 5t; unk 200-02-41 three peg patella 41mm; (b)(6) 200-02-41 three peg patella 41mm; (b)(6) 201-78-81 3" trocar, mod.Hex 2pk; (b)(6) 521-78-23 threaded pin size 2.3 collared 2pk; (b)(6) 201-78-15 holding pin mini sharp point 4 pk h3.The logic cr tib insert devices reported were confirmed to have been packaged in a vacuum bags that do not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation ous, that a patient had bilateral knee replacement on (b)(6) 2016.It is reported that the patient¿s right knee has experienced ongoing complaints since this procedure requiring revision surgery.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No other information is available.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17624733
Report Number1038671-2023-02051
Device Sequence Number15003076
Product Code JWH
UDI-Device Identifier10885862174581
UDI-Public10885862174581
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-48-5009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale